MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WRX,BANDAGE,ADHESIVE,200CT.ASSTD

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WRX,BANDAGE,ADHESIVE,200CT.ASSTD
Catalog Number WRX931979V1
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she was unable to get the bandaid off.".
 
Additional Manufacturer Narrative
According to the customer, on 11/14/23 the customer placed a bandage on her finger to cover a burn that occurred previously, attempted to remove the bandage after an unspecified amount of time and incurred some difficulty in removing the bandage; after removing the bandage their skin was red and irritated, and the customer did not require medical attention related to the reported event.At this time, a sample was not received for this complaint, and without a physical sample or picture, this limits our ability to investigate the issue thoroughly and establish a root cause for the reported defect; 6 months of complaint history for this product had no similar complaints.Due to this, the complaint was not confirmed, and the cause was listed as sample required to determine cause.The divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-WRX,BANDAGE,ADHESIVE,200CT.ASSTD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50804569
Report Number1417592-2026-43691
Device Sequence Number18789044
Product Code KGX
UDI-Device Identifier10311917182701
UDI-Public10311917182701
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX931979V1
Device Lot Number210604
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale